Hi! just wanted to say hello, won't be around much today not feeling well :-(

Hey, hope everyone is having a good a day as they can! I think I'm having side effects to my new tablets and keep feeling faint and dizzy. I have just started taking nortryptaline and have been slowly upping the dose, and since yesterday not been feeling too well.

I'm going to ring the doctor and see what they say, luckily I don't have to go anywhere till Wednesday so can have a me day!

If you have my mobile number feel free to text I will have my phone next to me. Just can't sit in front of the computer for long :-)

Sending love and hugs to you all xxx

Tracy

6 Replies

oldestnewest
  • sorry to hear that tracy ,hope you enjoy your me time though :)

    have a lovely day hun and enjoy your rest xxxx

  • Tracy,

    Sorry your having a bad day. :(

    Your having quite a bad patch at the min arent you?

    You rest and take it easy hun, i know what you mean about the comp, if i am having a bad day its really hard to concerntrate and read it.

    sending you hugs and hope you feel better soon.

    hugs, kel xxxx

  • Heya

    Sorry you are having a bad day. You take it easy and relax ok.

    sending thoughts and hugs your way. x

  • Oh I just wanted to say thanks for putting that link on Nadines blog about Diazepam. I am always furious at my doc for not giving me anymore but she is referring me to the sleep specialist to check for sleep apnoea so now i understand why she wont give me anymore.

    Of course she could have explained this herself that it isnt good for people who forget to breathe!

    xx

  • soft hugs and my thoughts love to you diddle x

  • Hi Miss Kittycat, only just reading your blog so hope you feel a little better this evening. Hope Daisycat is looking after you well and not getting into mischief. Take care, Angela xx

You may also like...